# SDR CA001110019

- Difficulty date: October 10, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 25,752 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 7120001
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE CREW ALERT SYSTEM MESSAGE NR 1 ENGINE FULL AUTHORITY DIGITAL ENGINE CONTROL LIGHT ON.ENGINE SHUT DOWN. FOUND METAL CONTAMINATION ON SCAVENGE OIL FILTER AND ON CHIP DETECTOR.ENGINE CHANGED. ADDITIONAL INFO WILL FOLLOW AFTER INVESTIGATION.
